The codimensions of a Pi-algebra

A. A. Klein*, A. Regev

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We simplify the numerical calculations given in a previous paper by Regev and obtain a much better estimation for the sequence of codimensions of a PI-algebra.

Original languageEnglish
Pages (from-to)421-426
Number of pages6
JournalIsrael Journal of Mathematics
Volume12
Issue number4
DOIs
StatePublished - Dec 1972

Fingerprint

Dive into the research topics of 'The codimensions of a Pi-algebra'. Together they form a unique fingerprint.

Cite this